IJPAM: Volume 60, No. 1 (2010)

SUBCLASSES OF HARMONIC UNIVALENT FUNCTIONS
ASSOCIATED WITH HYPERGEOMETRIC FUNCTIONS

Sayali S. Joshi
Department of Mathematics
Walchand College of Engineering
Sangli, Maharastra, 416 415, INDIA
e-mail: sayali_75@yahoo.co.in


Abstract.In the present paper two subclasses of $S_{H}$ are defined using convolution of harmonic univalent functions with hypergeometric functions and several interesting properties like coefficient bound, distortion theorem and extreme points are obtained.

Received: December 3, 2009

AMS Subject Classification: 30C45, 30C55, 50E20

Key Words and Phrases: harmonic functions, univalent, sense-preserving, analytic, hypergeometric functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 1